Doctor insights on:
Tylenol Pm Side Effects
I just took 1 500mg Tylenol PM and about an hour later I took 30mL of NyQuil. Am I at any serious health risk. It's the only time I've done so.
Tylenol overdose: It depends on when you had your last dosage, the current state of your liver, and the number of milligrams you took. 4 Grams within 24 hours is concerning. If you feel weak, nauseous, and have abdominal pain you should definitely get yourself evaluated as soon as possible. You should follow up with your physician regardless. Following directions as prescribed is crucial to preventing an overdose. ...Read more
I drank a beer and a bit of fireball at about 10/10:30, and took 2 Tylenol pm at 12:30, am I going to have to go to the doctor?
Fireball whiskey: drinks? Don't have any idea of how much liquor you drank? Are you feeling ill in any manner? If you drank one 12 ounce beer & 1 shot of whiskey- then took 2 tylenol than you will likely be fine. Did you drink massive amounts of alcohol? Perhaps you could resubmit with more info- there isn't enough here to be able to say. ...Read more
Yes you can, however: if you are taking the tylenol pm to help you sleep, it might not work if you are taking the allegra-d 24 hours, if you are taking the allegra-d 12 hours in the morning so the tylenol pm would work at night. good that you asked, always exercise caution with multiple medications ...Read more
I took Tylenol pm 8 hrs ago and didn't sleep. Can I take .0.5 mg of a xanax now to help me sleep?
Nightly TICKLING (not tingling) nerves Mainly legs/spine.No one in forums diagnosed!Benadryl/Tylenol PM worsens. Unbearable/involuntary jerks! HELP!?
Neurologist: evaluation is what you need, you won't find an answer online, kindly see your doctor first for initial assessment, good luck ...Read more
Am i starting to get liver disease? Hello. I feel short on breath. My whole chest has stabbing pains, which feel like my hearts giving out. Every night, i take 4 tylenol pm's, 2 (200 mg) ibuprofen tablets, and a trazadone. Is this bad? It hurts. I don't k
?: All at once? Too much could cause liver issues. ...Read more
Both help with pain: But Motrin is an antiinflamatory as well. This blocks prostaglandins wich causes inflamation and pain. Tylenol (acetaminophen) is a simple pain reliever and not an antiiinflamatory agent. Motrin can cause ulcers, kidney failure, and possibly cardivascular enents such as heart attacks. ...Read more
Stop taking it: If you are having side effects the best thing is to stop taking it and let your doctor give you other choices. ...Read more